My dog Koke has severe hair loss, he was given a urine test and blood test, and he was given antibiotics. He still has hair loss and am scared to take him out on sunny days because of sun burn. Is it old age? He also has arthritis, but I give him doggy asprin. Thank you.
There are many many reasons for hairloss from within the body and outside the body. It is extremely unlikely related to old age. What were the urine and blood test results? Also, I would recommend avoiding aspirin, as it can cause damage to the stomach lining and is really not very effective. We have much safer more effective medications that can be used based on the blood results. Please speak with your veterinarian about these options as well as the urine/blood results. How much does your little guy weigh? How many cups or ounces of water does he drink? What is his appetite like? Until a culprit can be found, taking him out in the sun with a light doggy jacket/sweater may be beneficial.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.